Discussions By Condition: I cannot get a diagnosis.

Hair Loss, Vaginal Discharge and Allgery

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • December 31, 2008
  • 04:30 PM

Hi. I have been having a lot of hair loss (not sure if its due to Pantane). I have also have very bad allergies to Must Mice and have been having vaginal discharge for over two years now. Everytime, I got to the doctor they say that I may have yeast but after I take the medications, it is still the same. Its a yellow very smelling ordor and sometimes I have to use a pad! I feel cold all the time and always tried. All of my doctors say that I am okay but I know I am not. Please help!

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?